ON SOME PROPERTIES OF A GENERALIZED CLASS OF CLOSE-TO-STARLIKE FUNCTIONS

  • Ajab Bai Akbarally
  • Nor Siti Khadijah

Abstract

In this paper, we consider a new class of close-to-starlike functions  defined by the Carlson-Shaffer operator. Let denote the class of analytic univalent functions defined by then  ifsatisfy the condition  ,where  and is a starlike function. Properties  of the class  such as the coefficient bounds, growth and distortion theorems and radius properties are investigated. 

Published
2019-07-01
How to Cite
AKBARALLY, Ajab Bai; KHADIJAH, Nor Siti. ON SOME PROPERTIES OF A GENERALIZED CLASS OF CLOSE-TO-STARLIKE FUNCTIONS. MALAYSIAN JOURNAL OF COMPUTING, [S.l.], v. 4, n. 1, p. 193-200, july 2019. ISSN 2600-8238. Available at: <http://gids.mohe.gov.my/index.php/mjoc/article/view/4937>. Date accessed: 21 aug. 2019.